# SDR P5CA2017120800380

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,803 hours, 19,962 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS MSG AT APPROX. 100KTS ON T.O ROLL QRH ACCOMPLISHED ( PERFORMED ASBM BITE PROCEDURE AND NO FAULTS NOTED , ALSO REVIEW HISTORY SHOWS R ENG BLEED NORMAL , NO MSG ON EICAS PER AMM 71-00-00 , A/C OK FOR SERVICE  )
